VOL. 17 · NO. 2 | 2013
Sheng-Ya Feng
Taiwanese J. Math. 17 (2), 379-406, (2013) DOI: 10.11650/tjm.17.2013.2108 Open Access
KEYWORDS: Hamiltonian system, Hamilton-Jacobi equation, transport equation, matrix Riccati equation, ‎Schrödinger operator‎, 35J05, 35F21, ‎15A24‎
Pham Huu Anh Ngoc
Taiwanese J. Math. 17 (2), 407-425, (2013) DOI: 10.11650/tjm.17.2013.1699 Open Access
KEYWORDS: linear Volterra-Stieltjes equation, uniform asymptotic stability, exponential asymptotic stability, 45J05, 34K20
Akira Yamada
Taiwanese J. Math. 17 (2), 427-430, (2013) DOI: 10.11650/tjm.17.2013.2282 Open Access
KEYWORDS: Gram matrices, Weyl's monotonicity principle, Gram determinant inequalities, positive semidefinite matrices, reproducing kernel Hilbert spaces, 46E22, 15A45
Yuan Chang, Shih-Wei Chou, John M. Hong, Ying-Chieh Lin
Taiwanese J. Math. 17 (2), 431-464, (2013) DOI: 10.11650/tjm.17.2013.2296 Open Access
KEYWORDS: Conservation laws, nonlinear balance laws, Riemann problems, perturbed Riemann problems, characteristic method, Lax's method, 35L60, 35L65, 35L67
Chuang Chen, Marko Kostić, Miao Li, Milica Žigić
Taiwanese J. Math. 17 (2), 465-499, (2013) DOI: 10.11650/tjm.17.2013.1653 Open Access
KEYWORDS: fractional powers of operators, $C$-regularized resolvent families, abstract timefractional equations, 47D03, 47D06, 47D99
Jiafa Xu, Zhongli Wei, Youzheng Ding
Taiwanese J. Math. 17 (2), 501-515, (2013) DOI: 10.11650/tjm.17.2013.2081 Open Access
KEYWORDS: Impulsive differential equation, $p$-Laplacian, topological degree theory, Critical point theory, Weak solution, 35A15, 35A16, 47H11
Weidong Wang, Yibin Feng
Taiwanese J. Math. 17 (2), 517-528, (2013) DOI: 10.11650/tjm.17.2013.2122 Open Access
KEYWORDS: general $L_p$-projection body, $L_p$-Petty affine projection inequality, $L_p$-affine surface area, $L_p$-Geominimal surface area, 52A40, 52A20
Jaeseong Heo, Un Cig Ji, Young Yi Kim
Taiwanese J. Math. 17 (2), 529-544, (2013) DOI: 10.11650/tjm.17.2013.2156 Open Access
KEYWORDS: locally $C^*$-algebra, $\alpha$-completely positive map, Krein module, $J$-representation, projective representation, locally $C^*$-dynamical system, 46K10, 46L08, 47L60, 46L55
Ravi Agarwal, Martin Bohner, Tongxing Li, Chenghui Zhang
Taiwanese J. Math. 17 (2), 545-558, (2013) DOI: 10.11650/tjm.17.2013.2095 Open Access
KEYWORDS: third-order nonlinear equation, delay differential equation, oscillatory solution, 34C10, 34K11
Tadeusz Antczak
Taiwanese J. Math. 17 (2), 559-581, (2013) DOI: 10.11650/tjm.17.2013.1823 Open Access
KEYWORDS: exact minimax penalty function method, minimax penalized optimization problem, exactness of the exact minimax penalty function, saddle point, invex function, 49M30, 90C26, 90C30
Kai Zhao, Lan-lan Li
Taiwanese J. Math. 17 (2), 583-599, (2013) DOI: 10.11650/tjm.17.2013.1971 Open Access
KEYWORDS: anisotropic, Hardy space, molecular decomposition, Calderón-Zygmund operator, 42B30, 42B20
Kyo-Shin Hwang, Yong-Kab Choi
Taiwanese J. Math. 17 (2), 601-620, (2013) DOI: 10.11650/tjm.17.2013.2014 Open Access
KEYWORDS: linearly positive quadrant dependence, linearly negative quadrant dependence, stationary random field, 60F10, 60F15, 60G17, 60G60
Mei-Chu Chang
Taiwanese J. Math. 17 (2), 621-628, (2013) DOI: 10.11650/tjm.17.2013.2307 Open Access
KEYWORDS: multiplicative order, multiplicative group, finite fields, additive combinatorics, 11B75, 11T22, 14G15, 11G20, 11T06, 11T30, 11T55, 11G99
Bayram Sahin
Taiwanese J. Math. 17 (2), 629-659, (2013) DOI: 10.11650/tjm.17.2013.2191 Open Access
KEYWORDS: submersion, redundant robotic chain, anti-invariant submersion, slant submersion, semi-invariant submersion, 53C15, 53C20, 53C43
Zengyan Si, Qingying Xue
Taiwanese J. Math. 17 (2), 661-674, (2013) DOI: 10.11650/tjm.17.2013.2087 Open Access
KEYWORDS: multilinear Calderón-Zygmund operators, vector-valued inequalities, commutators, multiple weights
Guorong Hu
Taiwanese J. Math. 17 (2), 675-700, (2013) DOI: 10.11650/tjm.17.2013.1466 Open Access
KEYWORDS: expansive dilation, Muckenhoupt weight, Hardy space, singular integral, Triebel-Lizorkin space, 42B30, 42B20, 42B25
L.-C. Ceng, M.-M Wong
Taiwanese J. Math. 17 (2), 701-724, (2013) DOI: 10.11650/tjm.17.2013.2198 Open Access
KEYWORDS: system of variational inequalities, convex feasibility problem, relaxed extragradient method, strict pseudocontraction mappings, inverse-strongly monotone mappings, strong convergence, 49J40, 65K05, 47H09
Jia-wei Chen, Yeol Je Cho, Zhongping Wan
Taiwanese J. Math. 17 (2), 725-748, (2013) DOI: 10.11650/tjm.17.2013.2337 Open Access
KEYWORDS: bilevel mixed equilibrium problem, $\epsilon$-bilevel mixed equilibrium problem, mixed equilibrium problem, well-posedness, Hausdorff metric, 49J40, 90C33
Wennian Huang, Xianhua Tang
Taiwanese J. Math. 17 (2), 749-764, (2013) DOI: 10.11650/tjm.17.2013.2352 Open Access
KEYWORDS: heteroclinic orbit, nonautonmous Hamiltonian system, variational methods, minimizing sequence
Back to Top